Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 23, 2014, 04:27:41 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631529
  • Total Topics: 47804
  • Online Today: 244
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 189
Total: 192

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Possible side-effect?  (Read 623 times)

0 Members and 1 Guest are viewing this topic.

Offline mikeyb39

  • Member
  • Posts: 921
Possible side-effect?
« on: October 24, 2011, 10:13:17 PM »
Hi all,

It's my one year anniversary and December will be a year on Atripla.  I seem to be doing well, don't seem to be having any side-effects from the medicine, except the dreams for the most part.  Even with taking Ambien I wake up at odd hours of the night. My CD4 numbers are looking pretty good, my VL seems to be going up, but will check it in a few months to see if its  just a blip or if i may need a regimen change.

well about three months ago I started having pain in my wrist and left arm, then my arm and hand tingles and goes numb from elbow to the hand, its pretty annoying and itches like crazy at times.  I went to my doctor and he seems to think its carpal tunnel issues from working on a computer for 14 years.  I went to an orthopedic surgeon and they seem to think its probably that or ulnar never entrapment causing the numbness and tingling in my arm/hand.  I have to go back next month for EMG, nerve conduction test since the numbness and tingling is still there. 

Does anyone think this is a neuropathy issue or side-effect from the Atripla?  Anyone had this happen after a year of being diagnosed? or am I just letting my mind get the best of me, i'm somewhat of a hypochondriac at times  Neither doctor ever brought up the issue as being HIV, in fact I told the orthopedic i was Positive and he said that didn't have any issue.

anyone's feedback would be appreciative...

11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD

Offline newt

  • Member
  • Posts: 3,877
  • the one and original newt
Re: Possible side-effect?
« Reply #1 on: October 25, 2011, 04:47:35 AM »
Neuropathy from meds is symmetrical, ie both sides same time, starts at the fingers or feet and moves up.

- matt
"The object is to be a well patient, not a good patient"

Offline mikeyb39

  • Member
  • Posts: 921
Re: Possible side-effect?
« Reply #2 on: October 25, 2011, 06:26:30 AM »
thank you Newt for the info!
11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.